MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 3 X 138MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 3 X 138MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE, 30 DEG, 3 X 138MM
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the thread on the arthroscope is defective.There was no harm for patient, operator or third party.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the evaluation revealed that there are damages on the light post (see evaluation pictures 3 + 4).The complainant's event is typically caused by metal-to-metal contact with another instrument/tool.Further, the shaft is slightly bend and therefore the rod lens is broken, and the distal tip is damaged (see evaluation pictures 5 + 6).The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
HD ARTHROSCOPE, 30 DEG, 3 X 138MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19390315
Report Number1220246-2024-03815
Device Sequence Number12684996
Product Code HRX
UDI-Device Identifier00888867029590
UDI-Public00888867029590
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 30 DEG, 3 X 138MM
Device Catalogue NumberAR-3350-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown